# SDR ABXA2024052092

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 90,807 hours, 28,769 cycles
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Transponder
- Part number: UNKNOWN
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT ATC NOT RECEIVING INFO FROM EITHER XPDR . NO EICAS MSG. AC RETURNED TO THE GATE AND MAINTENANCE GROUNDED AC AND PERFORMED OPS CHECK IAW B767 AMM 34-5302 AND ATC WAS PICKING UP SIGNAL NOW AND WAS OPERATING NORMALLY. MAINTENANCE RETURED AC TO SERVICE AND DEPARTED .
